# SDR AU010294

- Difficulty date: April 1, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 727810C
- Condition: Failed
- Location: Apu
- Part time: 14,684 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(AUS) APU GENERATOR FAILED.
